SciELO - Scientific Electronic Library Online

vol.38 issue3Pebbling on zig-zag chain graph of n odd cycles author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.38 no.3 Antofagasta Aug. 2019 


Fuzzy (b, θ)- separation axioms

Diganta Jyoti Sarma1 

Santanu Acharjee2 

1Central Institute of Technology, Department of Mathematics, BTAD-Kokrajhar-783370, Assam, India. e-mail:

2Debraj Roy College, Department of Mathematics, Economics and Computational Rationality Group, Golaghat-785621, Assam, India. e-mail :


Dutta and Tripathy recently introduced fuzzy (b, θ)-open set in fuzzy topology. The aim of this paper is to introduce fuzzy (b, θ)-separation axioms with the help of fuzzy (b, θ)-open set and to establish some properties by defining fuzzy (b, θ)-neighbourhood and fuzzy (b, θ)-quasi neighbourhood of a fuzzy point.

Keywords: Fuzzy topological spaces; Fuzzy b-open set; Fuzzy (b, θ)-open set; Fuzzy (b, θ)-quasi neighbourhood

Mathematics Subject Classification (2010): 03E72; 54A40; 54D10

Texto completo disponible sólo en PDF.

Full text available only in PDF format.


[1] S. Benchalli and J. Karnel, “On Fuzzy b-open set in fuzzy topological spaces”, Journal of Computer and Mathematical Sciences, vol. 1, no. 2 pp. 127-134, 2010. [ On line]. Available: ]

[2] C. Chang, “Fuzzy topological spaces”,Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182-190, Oct. 1968, doi: 10.1016/0022-247X(68)90057-7. [ Links ]

[3] A. Dutta and B. Tripathy, “On fuzzy b-θ open sets in fuzzy topological space”,Journal of Intelligent & Fuzzy Systems, vol. 32, no. 1, pp. 137-139, Jan. 2017, doi: 10.3233/JIFS-151233. [ Links ]

[4] P. Pao-Ming and L. Ying-Ming, “Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence”,Journal of Mathematical Analysis and Applications , vol. 76, no. 2, pp. 571-599, Aug. 1980, doi: 10.1016/0022-247X(80)90048-7. [ Links ]

[5] Z. Salleh and N. Abdul Wahab, “θ-semi-generalized closed sets in fuzzy topological spaces”, Bulletin of the Malaysian Mathematical Sciences Society, vol. 36, no. 4, pp. 1151-1164, 2013. [On line]. Available: ]

[6] L. Zadeh, “Fuzzy sets”,Information and Control, vol. 8, no. 3, pp. 338-353, Jun. 1965, doi: 10.1016/S0019-9958(65)90241-X. [ Links ]

Received: September 2018; Accepted: November 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License